# SDR R61A201506290389

- Difficulty date: June 11, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N332NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4332
- Aircraft time: 8,191 hours, 7,795 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 85307793001
- Condition: Corroded
- Location: Lavatory Door
- Part time: 8,191 hours, 7,795 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, MAINTENANCE FOUND LEVEL 2 CORROSION ON LAV SERVICE DOOR HINGE.  MAINTENANCE R & R HINGE IAW SRM 51-42-05-02-01.
